MAUDE Adverse Event Report: Abbott Medical Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Medium Curl, 8.5 F; Introducer, Catheter

Abbott Medical Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Medium Curl, 8.5 F; Introducer, Catheter
Model Number 408310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the pvc procedure, the coronary sinus was perforated.Mapping was performed with the agilis sheath and a decapolar catheter.The decapolar catheter was slipped back into the agilis and then the physician believes that the agilis perforated the coronary sinus.A venogram showed contrast in the pericardial space.The procedure was abandoned and protamine administered.No intervention was performed.The patient remained hemodynamically stable and is recovering.There were no product performance issues.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of a coronary sinus perforation could not be conclusively determined.

Brand Name
Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Medium Curl, 8.5 F
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50147046
Report Number3008452825-2026-00425
Device Sequence Number16095088
Product Code DYB
UDI-Device Identifier05414734206105
UDI-Public(01)05414734206105(10)11394546(17)290430
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number408310
Device Catalogue Number408310
Device Lot Number11394546
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown